MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007073

Медицинская библиотека · BMJ case reports · 2012

Anticoagulant-induced priapism progressing to penile gangrene: a devastating complication!

Nagathan Deepak Sharanappa, Pahwa Harvinder Singh, Kumar Awanish, Goel Apul

Клинический случайСтатьяПеревод в очереди

Аннотация

A 35-year-old man developed priapism with the use of low-molecular-weight heparin and warfarin following repair of left brachial artery sustained after gunshot injury. Priapism progressed to penile gangrene despite decompression and distal shunt procedure leading to total penectomy and perineal urethrostomy. We describe the mechanism of anticoagulant (heparin and warfarin)-induced penile gangrene and the possible methods to avert such a devastating complication.

Для цитирования: Nagathan Deepak Sharanappa, Pahwa Harvinder Singh, Kumar Awanish, Goel Apul. Anticoagulant-induced priapism progressing to penile gangrene: a devastating complication!. BMJ case reports. 2012. DOI: 10.1136/bcr-2012-007073.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.